Stefaan De Winter
Stefaan De Winter
Dirección de correo verificada de mtu.edu - Página principal
Título
Citado por
Citado por
Año
Generalized quadrangles with an abelian Singer group
S De Winter, K Thas
Designs, Codes and Cryptography 39 (1), 81-87, 2006
252006
On the smallest maximal partial ovoids and spreads of the generalized quadrangles W (q) and Q (4, q)
M Cimráková, S De Winter, V Fack, L Storme
European Journal of Combinatorics 28 (7), 1934-1942, 2007
212007
Large incidence-free sets in geometries
S De Winter, J Schillewaert, J Verstraete
the electronic journal of combinatorics, P24-P24, 2012
172012
Automorphisms of strongly regular graphs with applications to partial difference sets
S De Winter, E Kamischke, Z Wang
Designs, Codes and Cryptography 79 (3), 471-485, 2016
162016
Characterizations of finite classical polar spaces by intersection numbers with hyperplanes and spaces of codimension 2
S De Winter, J Schillewaert
Combinatorica 30 (1), 25-45, 2010
162010
A geometric approach to Mathon maximal arcs
F De Clerck, S De Winter, T Maes
Journal of Combinatorial Theory, Series A 118 (4), 1196-1211, 2011
132011
A note on quasi-Hermitian varieties and singular quasi-quadrics
S De Winter, J Schillewaert
Bulletin of the Belgian Mathematical Society-Simon Stevin 17 (5), 911-918, 2010
122010
SPG-reguli satisfying the polar property and a new semipartial geometry
S De Winter, JA Thas
Designs, Codes and Cryptography 32 (1), 153-166, 2004
122004
Partial geometries pg (s, t, 2) with an abelian Singer group and a characterization of the van Lint-Schrijver partial geometry
S De Winter
Journal of Algebraic Combinatorics 24 (3), 285-297, 2006
112006
Elation and translation semipartial geometries
S De Winter
Journal of Combinatorial Theory, Series A 108 (2), 313-330, 2004
102004
The automorphism group of Payne derived generalized quadrangles
S De Winter, K Thas
Advances in Mathematics 214 (1), 146-156, 2007
92007
Generalized quadrangles admitting a sharply transitive Heisenberg group
S De Winter, K Thas
Designs, Codes and Cryptography 47 (1), 237-242, 2008
82008
Classification of partial difference sets in Abelian groups of order 4 p 2
S De Winter, Z Wang
Designs, Codes and Cryptography 84 (3), 451-461, 2017
72017
Partial flocks of the quadratic cone yielding Mathon maximal arcs
F De Clerck, S De Winter, T Maes
Discrete Mathematics 312 (16), 2421-2428, 2012
72012
Bounds on partial ovoids and spreads in classical generalized quadrangles
S De Winter, K Thas
Innovations in Incidence Geometry: Algebraic, Topological and Combinatorial …, 2010
72010
An extremal characterization of projective planes
S De Winter, F Lazebnik, J Verstraëte
Electronic Journal of Combinatorics 15 (R143), 1-13, 2008
72008
Non-existence of two types of partial difference sets
S De Winter, E Neubert, Z Wang
Discrete Mathematics 340 (9), 2130-2133, 2017
62017
Linear representations of subgeometries
S De Winter, S Rottey, G Van de Voorde
Designs, Codes and Cryptography 77 (1), 203-215, 2015
6*2015
Singer quadrangles
S De Winter, K Thas, E Shult
Oberwolfach: Mathematisches Forschungsinstitut Oberwolfach, 2009
62009
Singer quadrangles
S De Winter, K Thas, E Shult
Oberwolfach: Mathematisches Forschungsinstitut Oberwolfach, 2009
62009
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20